RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2012, Volume 51, Number 3, Pages 385–391 (Mi al541)  

This article is cited in 4 scientific papers (total in 4 papers)

Universal theories for free solvable groups

N. S. Romanovskiiab

a Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: It is proved that a free solvable group of derived length at least 4 has an algorithmically undecidable universal theory.

Keywords: universal theory, decidable theory, free solvable group.

Full text: PDF file (133 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2012, 51:3, 259–263

Bibliographic databases:

UDC: 512.54.05
Received: 07.02.2012

Citation: N. S. Romanovskii, “Universal theories for free solvable groups”, Algebra Logika, 51:3 (2012), 385–391; Algebra and Logic, 51:3 (2012), 259–263

Citation in format AMSBIB
\Bibitem{Rom12}
\by N.~S.~Romanovskii
\paper Universal theories for free solvable groups
\jour Algebra Logika
\yr 2012
\vol 51
\issue 3
\pages 385--391
\mathnet{http://mi.mathnet.ru/al541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013911}
\zmath{https://zbmath.org/?q=an:1267.20052}
\transl
\jour Algebra and Logic
\yr 2012
\vol 51
\issue 3
\pages 259--263
\crossref{https://doi.org/10.1007/s10469-012-9188-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309471100006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866149637}


Linking options:
  • http://mi.mathnet.ru/eng/al541
  • http://mi.mathnet.ru/eng/al/v51/i3/p385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Myasnikov, N. S. Romanovskii, “Logical aspects of the theory of divisible rigid groups”, Dokl. Math., 90:3 (2014), 697–698  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
    2. E. I. Timoshenko, “Universal theory of a free polynilpotent group”, Izv. Math., 80:3 (2016), 623–632  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. E. Yu. Daniyarova, A. G. Myasnikov, V. N. Remeslennikov, “Algebraic geometry over algebraic structures. VI. Geometric equivalence”, Algebra and Logic, 56:4 (2017), 281–294  mathnet  crossref  crossref  isi
    4. E. I. Timoshenko, “Theories of relatively free solvable groups with extra predicate”, Algebra and Logic, 57:4 (2018), 295–308  mathnet  crossref  crossref  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:161
    Full text:34
    References:41
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019